Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 18, Number 3

All articles in this issue are freely accessible.

Sets of independent postulates for betweenness
Edward V. Huntington and J. Robert Kline.
Trans. Amer. Math. Soc. 18 (1917), 301-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501071
Haskins’s momental theorem and its connection with Stieltjes’s problem of moments
Edward B. Van Vleck.
Trans. Amer. Math. Soc. 18 (1917), 326-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501072
Point sets and allied Cremona groups. III
Arthur B. Coble.
Trans. Amer. Math. Soc. 18 (1917), 331-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501073
On the second derivatives of the extremal-integral for the integral $∫F(y;y’)dt$
Arnold Dresden.
Trans. Amer. Math. Soc. 18 (1917), 373-378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501074
Concerning singular transformations $B_{k}$ of surfaces applicable to quadrics
Luigi Bianchi.
Trans. Amer. Math. Soc. 18 (1917), 379-401
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501075
Types of $(2,2)$ point correspondences between two planes
F. R. Sharpe and Virgil Snyder.
Trans. Amer. Math. Soc. 18 (1917), 402-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501076